# SDR C1HA200393014

- Difficulty date: September 22, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT SIGN/LIGHT BATTERY PACK IS INOPERATIVE. REMOVED AND REPLACED L-1 DOOR EMERGENCY EXIT/SIGN LIGHT BATTERY PACK IAW 727 MM 33-50-71. OPS CHECK WAS GOOD.
